MathSciNet Relay Station
MathSciNet bibliographic data
MR2776612 22E35 (11F72 22E50)
Li, Wen-Wei Transfert d'intégrales orbitales pour le groupe métaplectique. [Transfer of orbital integrals for the metaplectic group] Compos. Math. 147 (2011), no. 2, 524–590.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement